# SDR DALA1317530928

- Difficulty date: May 30, 2009
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 55,794 hours, 42,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9935963602
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE DENT OUTSIDE OF ALLOWABLE LIMITS ON RT WING TE FLAP.  REPAIR IAW ER/A 475220-14.
